# SDR 2007UALA02358

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 44,755 hours, 8,372 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 8D FWD, 11F FWD, 12F FWD, 19G AND 34C EEL LIGHTS ARE INOPERATIVE.  RELAMPED EMERGENCY LIGHTS.  OPS CHECKS GOOD.
